dr hab. Maciej Denkowski, prof. UJ

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Geometrii Analitycznej

HabilitacjaOtwarcie: 2017-03-30, Zamknięcie: 2017-09-28

Publikacje:

24.
When the medial axis meets the singularities, (2019), "Analytic and Algebraic Geometry 3", Wydawnictwo Uniwersytetu Łódzkiego
19.
Maciej Denkowski, Paulina Pełszyńska
18.
Lev Birbrair, Maciej Denkowski
Medial axis and singularities, J GEOM ANAL vol. 27 no.3 (2017), 2339-2380
17.
12.
Zofia Denkowska, Maciej Denkowski
A long and winding road to definable sets, JOURNAL OF SINGULARITIES vol. 13 (2015), 57-86
11.
6.
Zofia Denkowska, Maciej Denkowski
Fonctions et Ensembles Analytiques, (2007), "Ensembles Sous-analytiques à la Polonaise", HERMANN, éditeurs des sciences et des arts depuis
1.
Zofia Denkowska, Maciej Denkowski
Kuratowski convergence of the sections of a definable set, RICERCHE MAT. LIII.2 (2004), PP. 291-300

Konferencje organizowane:

1.
Lipschitz Geometry of Singularities, Będlewo, 2017-08-06, 2017-08-12

Granty (realizowane po maju 2009 roku)